American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] M. Behboodi, A. Ghorbani, A. Moradzadeh-Dehkordi and S. H. Shojaee. On left K\"othe rings and a generalization of a K\"othe-Cohen-Kaplansky theorem. Proc. Amer. Math. Soc. 142 (2014) 2625-2631.
Abstract, references, and article information   
View Article: PDF

[2] Vyacheslav Futorny and Serge Ovsienko. Fibers of characters in Gelfand-Tsetlin categories. Trans. Amer. Math. Soc. 366 (2014) 4173-4208.
Abstract, references, and article information   
View Article: PDF

[3] Robert R. Bruner. Idempotents, localizations and Picard groups of $\mathcal{A}(1)$-modules. Contemporary Mathematics 617 (2014) 81-108.
Book volume table of contents   
View Article: PDF

[4] Edouard Wagneur. Strong independence and injectivity in tropical modules. Contemporary Mathematics 616 (2014) 291-300.
Book volume table of contents   
View Article: PDF

[5] André Leroy and Jerzy Matczuk. On Right Strongly McCoy Rings. Contemporary Mathematics 609 (2014) 233-244.
Book volume table of contents   
View Article: PDF

[6] Gangyong Lee, S. Tariq Rizvi and Cosmin S. Roman. Transfer of Certain Properties from Modules to their Endomorphism Rings. Contemporary Mathematics 609 (2014) 197-222.
Book volume table of contents   
View Article: PDF

[7] Gene Abrams and Mark Tomforde. Isomorphism and Morita equivalence of graph algebras. Trans. Amer. Math. Soc. 363 (2011) 3733-3767. MR 2775826.
Abstract, references, and article information   
View Article: PDF

[8] Nguyen Viet Dung and José Luis García. On the endofiniteness of a key module over pure semisimple rings. Proc. Amer. Math. Soc. 138 (2010) 2269-2278. MR 2607855.
Abstract, references, and article information   
View Article: PDF

[9] Pere Ara. The regular algebra of a poset. Trans. Amer. Math. Soc. 362 (2010) 1505-1546. MR 2563739.
Abstract, references, and article information   
View Article: PDF

[10] Noyan Er. Rings whose modules are direct sums of extending modules. Proc. Amer. Math. Soc. 137 (2009) 2265-2271. MR 2495259.
Abstract, references, and article information   
View Article: PDF

[11] P. Ara and E. Pardo. Stable rank of Leavitt path algebras. Proc. Amer. Math. Soc. 136 (2008) 2375-2386. MR 2390504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gábor Braun and Rüdiger Göbel. $E$-algebras whose torsion part is not cyclic. Proc. Amer. Math. Soc. 133 (2005) 2251-2258. MR 2138867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. R. Goodearl and F. Wehrung. The complete dimension theory of partially ordered systems with equivalence and orthogonality. Memoirs of the AMS 176 (2005) MR 2147814.
Book volume table of contents   

[14] Christof Geiß and Jan Schröer. Extension-orthogonal components of preprojective varieties. Trans. Amer. Math. Soc. 357 (2005) 1953-1962. MR 2115084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. Ara, K. C. O'Meara and F. Perera. Gromov translation algebras over discrete trees are exchange rings. Trans. Amer. Math. Soc. 356 (2004) 2067-2079. MR 2031053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] F. E. A. Johnson. Minimal 2-complexes and the D(2)-problem. Proc. Amer. Math. Soc. 132 (2004) 579-586. MR 2022384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Eisenbud and Jerzy Weyman. Fitting's Lemma for $\mathbb{Z}/2$-graded modules. Trans. Amer. Math. Soc. 355 (2003) 4451-4473. MR 1990758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] José L. Gómez Pardo and Pedro A. Guil Asensio. Every $\Sigma$-CS-module has an indecomposable decomposition. Proc. Amer. Math. Soc. 129 (2001) 947-954. MR 1709763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. Pardo. Metric completions of ordered groups and $K_0$ of exchange rings. Trans. Amer. Math. Soc. 350 (1998) 913-933. MR 1376552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carl Faith. Erratum to ``Structure of Johns rings''. Proc. Amer. Math. Soc. 125 (1997) 1247-1247. MR 1425120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. Kenneth Fan. Structure of a Hecke algebra quotient. J. Amer. Math. Soc. 10 (1997) 139-167. MR 1396894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alberto Facchini. Krull-Schmidt fails for serial modules. Trans. Amer. Math. Soc. 348 (1996) 4561-4575. MR 1376546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Julius M. Zelmanowitz. Correspondences of closed submodules. Proc. Amer. Math. Soc. 124 (1996) 2955-2960. MR 1342050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] George Ivanov. On a generalisation of self-injective von Neumann regular rings. Proc. Amer. Math. Soc. 124 (1996) 1051-1060. MR 1307533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alberto Facchini, Dolors Herbera, Lawrence S. Levy and Peter Vámos. Krull-Schmidt fails for Artinian modules . Proc. Amer. Math. Soc. 123 (1995) 3587-3592. MR 1277109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Victor P. Camillo and Hua-Ping Yu. Stable range one for rings with many idempotents . Trans. Amer. Math. Soc. 347 (1995) 3141-3147. MR 1277100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1